Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes pain in both knees and testicles after doing yard work?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1777 Questions
Question
I was doing alot of yard work and then came in the house and was putting things away on the floor. When I got up I had to strain standing up due to arthritis in both knees....Later that day I got discomfort in my left groin and on the left side of one testicle...pain... not severe but uncomfortable that goes slightly into lower abdomen..... Testicle hurts if bumped or at times while walking.....this happened approx 30 hours ago.......60 yrs old have taken ibuprofin 3 times........thank you XXXXXXX
Posted Wed, 6 Aug 2014 in Testicle Problems
 
 
Answered by Dr. Chakravarthy Mazumdar 3 hours later
Brief Answer:
Testicle pull

Detailed Answer:
Hi,

With the raised pressure inside the abdomen the testicles can be pulled up in to the abdomen thus cause the pain. There is a nerve that goes along with it. As long as you do not feel the swelling and were able to feel the testis in the scrotal sac there is no need to worry.

You can take a very low dose pain relievers available over the counter.
Above answer was peer-reviewed by
 
Follow-up: What causes pain in both knees and testicles after doing yard work? 7 hours later
One other thing. The left testes appears to be a little bigger than the right one. When sitting down and the testes pushes against the seat, that is when it bothers me the most with pain and discomfort.
 
 
Answered by Dr. Chakravarthy Mazumdar 19 hours later
Brief Answer:
Testicle support with pad of guaze or cotton

Detailed Answer:
Hi,

I advise you testicle support inside the innerwear with a pad of guaze or cotton or both for two weeks. With time the matter will settle.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor